| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 -10.00 diopter implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to observation of excessive vault and significant reduction of iridocorneal angles.This explant resolved the problem.The reporter states the cause of this event is due to patient related factors.The reporter also states that the device fail to perform as intended.For status of the eye and additional information the reporter states " normal cornea and pupil, mild anterior subcapsular lens opacities.Patient will be followed to see if mild lens changes resolve and bcva returns to baseline.Patient does not want repeat evo icl, back in soft contact lenses.
Additional Manufacturer Narrative
Health effect- (b)(4).Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).